# SDR SWAA2014040826924

- Difficulty date: March 14, 2014
- Submitted: April 8, 2014
- Operation: Air carrier
- Aircraft: N361SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26572
- Aircraft time: 70,272 hours, 58,999 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Strap
- Part number: 6545834
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM STABILIZER STRAP CRACKED AT BS 314, BL 0.  R & R STRAP IAW SRM & DWG.
